# SDR SWIA2020012347980

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 5241 · Galley Doors
- Part: Grommet
- Condition: Torn
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HAS TORN RUBBER GROMMET ON CLAMP INTERNAL SIDE. LOCATED FWD SIDE OF DOOR HANDLE ON P0001 AS MARKED.        (C-CHECK)   RO:1/22/2020REMOVED AND REPLACED CLAMP ON INTERNAL SIDE OF FWD SERVICE DOOR, FWD SIDE OF DOOR HANDLE ON P0001 AS MARKED IN REF TO SWPM.
